Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 221, NWS Goodland, KS

July 26, 2011Dundy County, Nebraska

NWS Goodland, KS issued this severe thunderstorm warning at Jul 26, 2011, 7:21 PM MDT for Dundy County, Nebraska. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2011, 7:21 PM MDT (01:21 UTC)
Expired
Jul 26, 2011, 8:15 PM MDT
In force
54 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Dundy County, NE

The radar

The Goodland radar (KGLD), 94 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 594 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
594 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
2468 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

554 
WUUS53 KGLD 270121
SVRGLD
NEC057-270215-
/O.NEW.KGLD.SV.W.0221.110727T0121Z-110727T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
721 PM MDT TUE JUL 26 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DUNDY COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 815 PM MDT

* AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8
  MILES NORTHWEST OF PARKS...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL DUNDY COUNTY.

THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 11 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4013 10132 4001 10187 4024 10194 4026 10193
      4036 10176 4035 10132
TIME...MOT...LOC 0122Z 232DEG 29KT 4014 10180
WIND...HAIL 60MPH 1.25IN
$$

FOLTZ
4 follow-up statements
033 
WWUS53 KGLD 270138
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
738 PM MDT TUE JUL 26 2011

NEC057-270215-
/O.CON.KGLD.SV.W.0221.000000T0000Z-110727T0215Z/
DUNDY NE-
738 PM MDT TUE JUL 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN DUNDY
COUNTY UNTIL 815 PM MDT...

AT 734 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
NORTH OF PARKS...AND WAS MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL DUNDY COUNTY.

THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 17 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4035 10132 4013 10132 4003 10176 4004 10178
      4030 10186 4036 10176
TIME...MOT...LOC 0139Z 243DEG 23KT 4019 10169
WIND...HAIL 60MPH 1.25IN
$$

FOLTZ
555 
WWUS53 KGLD 270153
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
753 PM MDT TUE JUL 26 2011

NEC057-270215-
/O.CON.KGLD.SV.W.0221.000000T0000Z-110727T0215Z/
DUNDY NE-
753 PM MDT TUE JUL 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN DUNDY
COUNTY UNTIL 815 PM MDT...

AT 752 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11 MILES
NORTH OF BENKELMAN...AND WAS MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL DUNDY COUNTY.

THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 35 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4035 10132 4013 10132 4007 10158 4006 10164
      4035 10174
TIME...MOT...LOC 0153Z 247DEG 22KT 4021 10159
WIND...HAIL 60MPH 1.25IN
$$

FOLTZ
981 
WWUS53 KGLD 270208
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
808 PM MDT TUE JUL 26 2011

NEC057-270215-
/O.CON.KGLD.SV.W.0221.000000T0000Z-110727T0215Z/
DUNDY NE-
808 PM MDT TUE JUL 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN DUNDY
COUNTY UNTIL 815 PM MDT...

AT 806 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ENDERS TO 6 MILES NORTHWEST OF
MAX TO MAX...AND WAS MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN DUNDY COUNTY.

THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 35 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4021 10132 4013 10133 4009 10146 4008 10151
      4009 10153 4035 10162 4035 10132
TIME...MOT...LOC 0208Z 241DEG 23KT 4038 10150 4019 10145
          4010 10146
WIND...HAIL 60MPH 1.00IN
$$

FOLTZ
378 
WWUS53 KGLD 270212
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
812 PM MDT TUE JUL 26 2011

NEC057-270222-
/O.EXP.KGLD.SV.W.0221.000000T0000Z-110727T0215Z/
DUNDY NE-
812 PM MDT TUE JUL 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DUNDY COUNTY WILL
EXPIRE AT 815 PM MDT/915 PM CDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY...HOWEVER SMALL HAIL...GUSTY WINDS TO 50 MPH AND HEAVY RAIN 
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4021 10132 4013 10133 4009 10146 4008 10151
      4009 10153 4035 10162 4035 10132
TIME...MOT...LOC 0212Z 241DEG 23KT 4039 10147 4020 10142
          4011 10143
$$

FOLTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 5:05 PM MDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jul 26, 5:05 PM MDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
505 PM MDT TUE JUL 26 2011

.DISCUSSION...
259 PM MDT TUE JUL 26 2011

1530Z WATER VAPOR IMAGERY CONTINUING TO SHOW AMPLIFIED FLOW OVER THE
CENTRAL CONUS WITH UPPER LEVEL RIDGE AXIS ROUGHLY FROM THE WESTERN DAKOTAS
SOUTHWARD INTO THE CWA WITH AN UPPER LEVEL TROUGH FURTHER WEST ACROSS
THE PAC NORTHWEST. AT THE SURFACE...RATHER DIFFUSE COLD FRONT/WIND SHIFT
WHICH WILL AFFECT THE AREA THIS EVENING AND TONIGHT IS CURRENTLY LOCATED
OVER SOUTHERN MONTANA. PRIMARY FORECAST CONCERNS CONTINUE TO BE NEAR-
EVERYDAY CHANCES FOR PRECIP ALONG WITH HIGHS TOMORROW AS FRONT MOVES
INTO AREA.

SHORT TERM (TONIGHT-THURSDAY)...A COLD FRONT WILL PUSH ACROSS THE NORTHWEST
CORNER OF THE CWA DURING THE EVENING HOURS. MEANWHILE AMPLE LOW LEVEL
MOISTURE WILL BE IN PLACE ON MEAN SOUTHWEST FLOW. LARGE SCALE FORCING
FOR ASCENT WILL ALSO MOVE INTO THAT AREA AS A WEAK SHORTWAVE TROUGH
PROGRESSES ACROSS THAT PART OF THE CWA. MESOSCALE LIFT WILL ALSO BE
PRESENT AS WELL WITH FRONT...LOW LEVEL WAA NOTED AT H85 AND H7...AND
CONVERGENCE ON 2-D FRONTO-G FIELDS BETWEEN H85-H7 AS WELL. ALL THESE
INGREDIENTS SHOULD BE SUFFICIENT TO PRODUCE A DECENT SHOT OF THUNDERSTORMS
ACROSS NORTHWEST PART OF AREA THIS EVENING AND WILL RAISE POPS ACROSS
THE NORTHWEST TO HIGH CHANCE TO ACCOUNT FOR THIS. REGARDING SVR WX POTENTIAL
THIS EVENING...MARGINAL BUT SUFFICIENT SHEAR OF AROUND 305KTS LOCATED
ACROSS NORTHWEST THIS EVENING AS WELL AND TURNING HODOGRAPH WOULD SUGGEST
A FEW SUPERCELLS POSSIBLE. ML CAPE VALUES OF AROUND 500-800J WITH RELATIVELY
HIGH WBZ/S SHOULD PRECLUDE WIDESPREAD SVR WX/VERY LARGE HAIL EVENTS
BUT A FEW SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL/STRONG WINDS. OVERNIGHT
THE FRONT CONTINUES TO PUSH SOUTHEASTWARD BUT BEST MOISTURE WILL REMAIN
ACROSS THE NORTHWEST. IN ADDITION...THE FRONT WILL ENCOUNTER DECREASING
INSTABILITY AND HIGHER CINH AND LARGE SCALE FORCING FOR ASCENT BEGINS
TO PUSH NORTHEASTWARD...THUS WILL LIMIT POPS TO SLIGHT CHANCE ACROSS
NORTHEAST AFTER ROUGHLY 09Z. ALL PRECIP SHOULD BE CLEAR OF THE CWA TO
THE NORTH/NORTHEAST BY 12Z. BY WEDNESDAY AFTERNOON THE FRONT CLEARS
THE FA BUT STALLS JUST TO THE SOUTHEAST OF THE AREA. SIMULTANEOUSLY...ANOTHER
WEAK SHORTWAVE APPROACHES THE AREA FROM THE SOUTHWEST BUT BEST LARGE
SCALE FORCING FOR ASCENT REMAINS NORTH OF THE FRONTAL ZONE. ONLY ORGANIZED
CONVECTIVE LIFTING MECHANISM APPEARS TO BE THE STALLED FRONT ITSELF
BUT WILL GO AHEAD AND INSERT SLIGHT POPS ACROSS FAR SOUTHEAST TO ACCOUNT
FOR SOME UNCERTAINTY IN ITS LOCATION AND FOR SOME WEAK LARGE SCALE LIFT
NOTED ON 700-300 DIV-Q FIELDS.

BY THURSDAY QUITE A BIT OF UNCERTAINTY EXISTS WITH FRONTAL LOCATION
BUT GENERAL CONSENSUS KEEPS THE FRONT STILL SOMEWHERE ACROSS THE SOUTHERN
FA BUT BECOMING MORE DIFFUSE. TOUGH TO SINGLE OUT FAVORED AREAS OF PRECIP
DEVELOPMENT WITH INGREDIENTS NOT CO-LOCATED VERY WELL THROUGHOUT
THE FA. HAVE BROADBRUSED CHANCE POPS ACROSS THE AREA WITH A SLIGHT
WEIGHT TO THE NORTHEAST AND SOUTHWEST LOCATIONS WHERE BETTER
INSTABILITY WITH SFC CONVERGENCE EXISTS NORTHEAST AND BETTER LARGE
SCALE FORCING FOR ASCENT IS CO-LOCATED WITH LESSER BUT YET PRESENT
INSTABILITY SOUTHWEST. 0-6KM MEAN FLOW TAKES STORMS NORTHEAST
ALBEIT RATHER SLOWLY SO STORMS THAT DO FORM ACROSS SOUTHWEST WOULD
MOVE TOWARDS CENTRAL CWA. BY THU EVE WILL INCLUDE A GENERAL LOW
CHANCE OF POPS ACROSS THE CENTRAL CWA WITH A SLIGHTLY BETTER
CHANCE ACROSS THE EAST/NORTHEAST AS MOISTURE PUSHES TO THE
NORTHEAST.

IN THE EXTENDED (FRIDAY-MONDAY)...GUIDANCE CONTINUES TO BE IN GENERAL
DECENT AGREEMENT REGARDING INITIALLY ZONAL FLOW EARLY IN THE PERIOD
TRANSITIONING TO AMPLIFIED FLOW AROUND BUILDING UPPER LEVEL RIDGE OF
HIGH PRESSURE ACROSS CENTRAL CONUS THROUGH THE REMAINDER OF THE PERIOD.
MAIN DIFFERENCE IS THAT OPERATIONAL MODELS ARE NOW PLACING THE CENTER/RIDGE
AXIS GENERALLY ACROSS THE LOWER MISSOURI VALLEY AREA RATHER THAN THE
FURTHER WEST SOLUTIONS WHICH WERE BEING DEPICTED WITH YESTERDAY/S RUNS...PLACING
THE CWA UNDER A MORE GENERAL SOUTHWEST FLOW ALOFT. AT THE SURFACE BOTH
OP MODELS DIVERGE WITH REGARD TO A FRONTAL BOUNDARY...WITH THE EC BRINGING
A FRONT THROUGH THE AREA LATE MONDAY AND THE GFS NOT SHOWING THIS FEATURE.
TOUGH TO GET ANY REAL ENSEMBLE CONSENSUS ON THIS FEATURE BUT THERE IS
SOME LOOSE SUPPORT FOR A SFC FRONTAL TROUGH IN THE AREA DURING THAT
TIME AND THUS WILL LEAN THIS PORTION OF THE FORECAST IN THAT DIRECTION.
REGARDING PRECIP CHANCES...HAVEN'T MADE MANY CHANGES TO ONGOING FORECAST
AS SOUTHWEST PLUME OF MOISTURE PIVOTS ACROSS THE REGION THROUGHOUT THE
PERIOD...WITH LESSER CHANCES FOR PRECIP AS THE PERIOD PROGRESSES. DID
BUMP MAX TEMPS UP SLIGHTLY FRIDAY AND SATURDAY PER LATEST H85 TEMPS
AND GUIDANCE.

050
&&

.AVIATION...
505 PM MDT TUE JUL 26 2011

FOR 00Z TAFS...MAIN CONCERN CONTINUES TO BE THE COLD FRONT THAT WILL
MOVE THROUGH THE REGION OVERNIGHT. HAVE INCLUDED VCTS IN THE TAFS
DURING THE EVENING AND INTO THE EARLY MORNING. HAVE ALSO INCLUDED
TEMPO GROUPS FOR -TSRA...FROM 01-03Z AT KGLD AND 01-04Z AT KMCK...AS
THESE TIME FRAMES LOOK MOST FAVORABLE FOR STORMS IMPACTING THE
TERMINALS. BEHIND THE FRONT...THERE IS A POSSIBILITY OF LOW
CEILINGS...BUT THE CLOUDS SHOULD REMAIN SCATTERED CONSIDERING MODEL
SOUNDINGS. FINALLY...WINDS WILL SHIFT FROM SOUTHEASTERLY TO
NORTHERLY AS THE FRONT MOVES THROUGH THE TERMINALS.

CJS
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ001>004-015-016-
     029.

NE...HEAT ADVISORY UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING FOR
     NEZ079>081.

CO...NONE.
&&
Hazardous weather outlook, Jul 26, 10:49 AM MDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1049 AM MDT TUE JUL 26 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-271315-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1049 AM MDT TUE JUL 26 2011 /1149 AM CDT TUE JUL 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR
LOCATIONS GENERALLY ALONG AND NORTH OF INTERSTATE 70. HEAT INDEX
VALUES AROUND 105 ARE EXPECTED.

THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING MAINLY
WEST OF A CHEYENNE WELLS TO MCCOOK LINE. A FEW SEVERE STORMS ARE
POSSIBLE WITH LOCALLY HEAVY RAIN...DAMAGING WIND GUSTS AND HAIL
THE PRIMARY THREATS. THERE IS A SMALL THREAT FOR A BRIEF TORNADO
AS THUNDERSTORMS DEVELOP...WITH THIS AREA IS LIMITED TO THE WESTERN
PORTIONS OF YUMA AND KIT CARSON COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HEAT INDEX VALUES AROUND 105 DEGREES ARE EXPECTED ACROSS NORTON
AND GRAHAM COUNTIES. THOSE WITH OUTDOOR ACTIVITIES SHOULD BE
PREPARED HOT CONDITIONS THROUGH THE DAY.

THERE WILL BE A CONTINUED CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT
THROUGH SUNDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...WITH
THE MAIN THREATS BEING LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER 2 PM MDT (3 PM CDT).

In the hours before

Special weather statement, Jul 26, 4:40 PM MDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
440 PM MDT TUE JUL 26 2011

COZ090-262315-
YUMA COUNTY-
440 PM MDT TUE JUL 26 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM YUMA TO 6 MILES WEST
OF HEARTSTRONG TO 6 MILES SOUTH OF ABARR...MOVING NORTHEAST AT 25
MPH.

AT 435 PM MDT...A WIND GUST OF 55 MPH WAS MEASURE ONE MILE WEST OF
YUMA. SMALL HAIL MAY ALSO BE POSSIBLE WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4033 10241 4005 10235 3966 10240 3972 10281
      4000 10281 4001 10280 4024 10280
TIME...MOT...LOC 2239Z 241DEG 23KT 4016 10269 3997 10266
          3978 10272

FOLTZ
Local storm report, Jul 26, 4:42 PM MDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
442 PM MDT TUE JUL 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND GST     1 W YUMA                40.12N 102.74W
07/26/2011  M55 MPH          YUMA               CO   TRAINED SPOTTER

&&

CJS
Local storm report, Jul 26, 5:01 PM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
501 PM MDT TUE JUL 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND GST     1 W YUMA                40.12N 102.74W
07/26/2011  M65 MPH          YUMA               CO   TRAINED SPOTTER

&&

CJS
Special weather statement, Jul 26, 5:28 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
528 PM MDT TUE JUL 26 2011

COZ090-270000-
YUMA COUNTY-
528 PM MDT TUE JUL 26 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 524 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF LONE STAR...OR 9 MILES
SOUTHWEST OF CLARKVILLE...MOVING NORTHEAST AT 20 MPH.

WINDS TO 55 MPH AND MODERATE TO HEAVY RAINFALL ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4044 10244 4025 10241 4019 10279 4035 10280
      4036 10279 4044 10279 4044 10278
TIME...MOT...LOC 2328Z 237DEG 16KT 4030 10273

FOLTZ
Special weather statement, Jul 26, 6:14 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
614 PM MDT TUE JUL 26 2011

COZ090-270100-
YUMA COUNTY-
614 PM MDT TUE JUL 26 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 611 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF YUMA...MOVING NORTHEAST AT
20 MPH.

WINDS TO 50 MPH...MODERATE TO HEAVY RAIN AND INTENSE CLOUD TO GROUND
LIGHTNING ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4040 10256 4003 10238 3995 10281 4000 10281
      4001 10280 4030 10280
TIME...MOT...LOC 0014Z 235DEG 17KT 4010 10281

FOLTZ
Special weather statement, Jul 26, 6:41 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
641 PM MDT TUE JUL 26 2011

COZ090-NEZ079-270130-
DUNDY-YUMA COUNTY-
641 PM MDT TUE JUL 26 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO AND DUNDY
COUNTY IN SOUTHWEST NEBRASKA...

AT 640 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALVIN TO 8 MILES
NORTH OF LAIRD TO LAIRD...MOVING NORTHEAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4044 10204 4035 10204 4035 10177 4001 10175
      4002 10225 4018 10223 4033 10225 4045 10209
      4045 10205
TIME...MOT...LOC 0042Z 224DEG 15KT 4035 10208 4020 10206
          4005 10212

FOLTZ

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 6:41 PM MDTSpecial Weather StatementGLDDundy49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.